American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Daciberg Gonçalves and Peter Wong. Wecken property for roots. Proc. Amer. Math. Soc. 133 (2005) 2779-2782. MR 2146228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Malkhaz Bakuradze and Stewart Priddy. Erratum to ``Transferred Chern classes in Morava $K$-theory''. Proc. Amer. Math. Soc. 132 (2004) 2495-2495. MR 2051151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] James P. Lin. Indecomposables of multiplicative fibrations. Proc. Amer. Math. Soc. 132 (2004) 2793-2797. MR 2054806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Malkhaz Bakuradze and Stewart Priddy. Transferred Chern classes in Morava $K$-theory. Proc. Amer. Math. Soc. 132 (2004) 1855-1860. MR 2051151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ronald M. Dotzel and Tej B. Singh. Cohomology ring of the orbit space of certain free $Z\sb p$-actions . Proc. Amer. Math. Soc. 123 (1995) 3581-3585. MR 1285986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kirill Mackenzie. Infinitesimal characterization of homogeneous bundles . Proc. Amer. Math. Soc. 103 (1988) 1271-1277. MR 955021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Donald W. Barnes. The simplicial bundle of a CW fibration . Proc. Amer. Math. Soc. 101 (1987) 559-562. MR 908669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Larry W. Cusick. The cofibre of the transfer map . Proc. Amer. Math. Soc. 93 (1985) 561-566. MR 774023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jan Jaworowski. A continuous version of the Borsuk-Ulam theorem . Proc. Amer. Math. Soc. 82 (1981) 112-114. MR 603612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1